Algebra i logika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Logika:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Logika, 2019, Volume 58, Number 6, Pages 714–719 (Mi al925)  

This article is cited in 1 scientific paper (total in 1 paper)

Submaximal and epimaximal $\mathfrak{X}$-subgroups

D. O. Revin

Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences, Novosibirsk

Abstract: We discuss how meaningful is the concept of an epimaximal $\mathfrak{X}$-subgroup dual to the concept of a submaximal $\mathfrak{X}$-subgroup introduced by H. Wielandt. Also a result of Wielandt is refined which characterizes the behavior of maximal $\mathfrak{X}$-subgroups under homomorphisms.

Keywords: finite group, maximal $\mathfrak{X}$-subgroup, submaximal $\mathfrak{X}$-subgroup, epimaximal $\mathfrak{X}$-subgroup.

Funding Agency Grant Number
Siberian Branch of Russian Academy of Sciences I.1.1., проект № 0314-2016-001
Supported by SB RAS Fundamental Research Program I.1.1, project No. 0314-2016-0001.


DOI: https://doi.org/10.33048/alglog.2019.58.603

Full text: PDF file (200 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Algebra and Logic, 2020, 58:6, 475–479

Bibliographic databases:

UDC: 512.542
Received: 23.11.2019
Revised: 12.02.2020

Citation: D. O. Revin, “Submaximal and epimaximal $\mathfrak{X}$-subgroups”, Algebra Logika, 58:6 (2019), 714–719; Algebra and Logic, 58:6 (2020), 475–479

Citation in format AMSBIB
\Bibitem{Rev19}
\by D.~O.~Revin
\paper Submaximal and epimaximal $\mathfrak{X}$-subgroups
\jour Algebra Logika
\yr 2019
\vol 58
\issue 6
\pages 714--719
\mathnet{http://mi.mathnet.ru/al925}
\crossref{https://doi.org/10.33048/alglog.2019.58.603}
\transl
\jour Algebra and Logic
\yr 2020
\vol 58
\issue 6
\pages 475--479
\crossref{https://doi.org/10.1007/s10469-020-09567-y}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000518462600007}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85081576272}


Linking options:
  • http://mi.mathnet.ru/eng/al925
  • http://mi.mathnet.ru/eng/al/v58/i6/p714

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Danila O. Revin, Andrei V. Zavarnitsine, “The behavior of $\pi$-submaximal subgroups under homomorphisms with $\pi$-separable kernels”, Sib. elektron. matem. izv., 17 (2020), 1155–1164  mathnet  crossref
  • Алгебра и логика Algebra and Logic
    Number of views:
    This page:176
    References:10
    First page:2

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021